| Model Number |
VTICM512.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Correction: b5: excessive vault was observed.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm vticm512.6 implantable collamer lens of -10.0/2.5/101 (sphere/cylinder/axis) lens tore/broke during injection/delivery into the eye.The lens was intraoperatively implanted, removed, and replaced on (b)(6) 2024.There was no patient injury.Cause was reported as the device not performing as intended.Reportedly, "as the lens was injected into the eye, it was in 2 pieces.".
Additional Manufacturer Narrative
A4-a6:unk.H6: work order search: no similar complaints within associated lots were found.Claim# (b)(4).